# SDR AALA202405073147

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 11,702 hours, 3,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT 2 HOURS FROM LANDING, INTERMITTENT LAVATORY FIRE ALARM MASTER WARNING. FLIGHT ATTENDANTS REPORTED NO CREDIBLE SIGNS OF SMOKE. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A, NO SIGNS OF SMOKE PRESENT NO FAULTS PRESENT IN SMOKE WARNING REPORTS OR CLASS 3 FAULTS.
